American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(80A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Mahdi Boukrouche and Domingo A. Tarzia. Global solution to a non-classical heat problem in the semi-space $\mathbb{R}^{+}\times\mathbb{R}^{n-1}$. Quart. Appl. Math. 72 (2014) 347-361.
Abstract, references, and article information
View Article: PDF

[2] Carlangelo Liverani and Stefano Olla. Toward the Fourier law for a weakly interacting anharmonic crystal. J. Amer. Math. Soc. 25 (2012) 555-583. MR 2869027.
Abstract, references, and article information   
View Article: PDF

[3] Sandra Carillo. Existence, uniqueness and exponential decay: An evolution problem in heat conduction with memory. Quart. Appl. Math. 69 (2011) 635-649. MR 2893993.
Abstract, references, and article information
View Article: PDF

[4] Giovambattista Amendola, Mauro Fabrizio and Murrough Golden. Thermodynamics of a non-simple heat conductor with memory. Quart. Appl. Math. 69 (2011) 787-806. MR 2894001.
Abstract, references, and article information
View Article: PDF

[5] Bejoy K. Choudhury. Transient temperature response of spherical bodies. Quart. Appl. Math. 69 (2011) 205-225. MR 2814525.
Abstract, references, and article information
View Article: PDF

[6] Jingyu Li, Steve Rosencrans, Xuefeng Wang and Kaijun Zhang. Asymptotic analysis of a Dirichlet problem for the heat equation on a coated body. Proc. Amer. Math. Soc. 137 (2009) 1711-1721. MR 2470829.
Abstract, references, and article information   
View Article: PDF

[7] A. D. Bryuno and T. V. Shadrina. An axisymmetric boundary layer on a needle. Trans. Moscow Math. Soc. 68 (2007) 201-259. MR 2429271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] De Ning Li. A one-phase hyperbolic Stefan problem in multi-dimensional space . Trans. Amer. Math. Soc. 318 (1990) 401-415. MR 1005936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Emmanuele DiBenedetto and Avner Friedman. The ill-posed Hele-Shaw model and the Stefan problem for supercooled water . Trans. Amer. Math. Soc. 282 (1984) 183-204. MR 728709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. E. White. A modified finite difference scheme for the Stefan problem . Math. Comp. 41 (1983) 337-347. MR 717690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. J. Duffin. Some problems of mathematics and science. Bull. Amer. Math. Soc. 80 (1974) 1053-1070. MR 0359436.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1